Electron. J. Differential Equations, Vol. 2019 (2019), No. 11, pp. 1-11.

Quasilinearization method for causal terminal value problems involving Riemann-Liouville fractional derivatives

Coskun Yakar, Mehmet Arslan

In this work, we construct new definitions for a causal terminal value problem involving Riemann-Liouville fractional derivatives, and study the unique solution by combining techniques from generalized quasilinearization.

Submitted December 20, 2018. Published January 23, 2019.
Math Subject Classifications: 34A08, 34A34, 34A45, 34A99.
Key Words: Causal operator; fractional causal terminal value problem; Riemann-Liouville derivative; quasilinearization method; quadratic convergence.

An addendum was posted on April 2, 2020. It points out a few inaccuracies in the original article. See the last page.

Show me the PDF file (220 KB), TEX file for this article.

Coskun Yakar
Gebze Technical University
Faculty of Fundamental Sciences
Department of Mathematics, Applied Mathematics
Gebze, Kocaeli, Turkey
email: cyakar@gtu.edu.tr
Mehmet Arslan
Malatya Science and Art Center
Yesilyurt, Malatya, Turkey
email: marslanmat@gmail.com

Return to the EJDE web page